# SDR AALA20030389

- Difficulty date: March 31, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTING AT ROW 20 INOPERATIVE.  REPLACED EMERGENCY EXIT PATH LIGHT AT ROW 20.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
